# SDR 9626552709

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: E/E Compt
- Part time: 11,568 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROTATION, A STRONG SMELL OF ELECTRICAL FUMES WAS EVIDENT.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED GASPER FAN MOTOR, OPERATIONAL CHECK OK.
